# SDR SWAA052905

- Difficulty date: September 24, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 8,620 hours, 4,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS TRACK LENS MISSING AT ROW 1 ABC.  INSTALLED LENS PER MM.
